# SDR DALA2024081508180

- Difficulty date: August 11, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 89,330 hours, 23,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:608. CORRECTIVE ACTION: SECURED 4R EMERG EXIT SIGN COVER. (0495768)
